Multidimensional matrix characterizations of the Banach and Pringsheim core


Patterson R. F., Savas E.

APPLIED MATHEMATICS LETTERS, vol.20, no.4, pp.359-365, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1016/j.aml.2006.03.016
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.359-365
  • Van Yüzüncü Yıl University Affiliated: No

Abstract

In this paper we shall present a multidimensional invariant Pringsheim core theorem. Conditions on a four-dimensional matrix transformation that will ensure that the transformed Pringsheim core of a bounded double sequence [x] is contained in the double Banach core of [x] shall also be presented. (C) 2006 Published by Elsevier Ltd.